A 33-year-old female asked:
Disclaimer

i been taking diflucan (fluconazole) this morning i woke up with redness on my face burning red rash on my neck and itches. could it be allgeric reaction?

1 doctor answer
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: Nearly any drug can cause an allergic response and you need to avoid Diflucan (fluconazole) until proven otherwise. Notify your doctor to see if you need medical attention if the problem is bothersome or worsens. In the meanwhile try topical hydrocortisone cream.
Answered on Feb 28, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. Jerome Litt
70 years experience Dermatology
BURNING, ITCHING++++: I DO NOT KNOW HOW LONG. IF IT IS NOT A RINGWORN (FUNGUS) INFECTION, FLUCONAZOLE WILL NOT WORK! YOU SHOULD FIND A DERMATOLOGIST SOON. IT MIGHT BE SHING ... Read More
A 32-year-old female asked:
Dr. Glynis Ablon
28 years experience Dermatology
Well herpes is a: group of blisters, not a dry patch. But when the herpes dries it can be a dry patch, but you would have had blisters, pain or itching at site. I would ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Anthony Gingo
Specializes in Obstetrics and Gynecology
Allergic reaction: With such severe symptoms you should go to the ER. Go now. DrG
1
1 thank
A 36-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Fluconazole: It is unlikely that the palmar lesion is in any way related to the fluconazole, but the bes thing to do is to have this seen by a dermatologist or you ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month